+91-9365665504    +91-8724002629    submit@saspublisher.com  

SAS Publishers

(An International Publisher for Academic and Scientific Journals)

Scholars Journal of Physics, Mathematics and Statistics

Title : Scholars Journal of Physics, Mathematics and Statistics
Abbr. Title : Sch J Phys Math Stat
ISSN : 2393-8056 (Print) & 2393-8064 (Online)
Discipline : Physics, Mathematics and Statistics
Frequency : Monthly
Publisher : Scholars Academic and Scientific Publisher
Country : India
Language : English

DOI
10.36347/sjpms
Impact Factor
1.0

Current Issue : Volume-8 - Issue-08 Call for paper ; 2021

LATEST ARTICLES

Original Research Article

July 29, 2021

Bounded Traveling Wave Solutions of the (3+1)-Dimensional Calogero-Bogoyavlenskii-Schiff Equation

  Niping Cai

  Sch J Phys Math Stat | 123-129

  DOI : 10.36347/sjpms.2021.v08i07.001


 Abstract  PDF  Full Texts e-Pub

Original Research Article

June 4, 2021

Energy Prediction Model of PSO-BP Neural Network Three-dimensional Clusters based on Atomic Coordinates

  Zhan Zhang, Rong Huang, Zhenglong Li

  Sch J Phys Math Stat | 118-122

  DOI : 10.36347/sjpms.2021.v08i06.002


 Abstract  PDF  Full Texts e-Pub

Review Article

June 3, 2021

The Existence of Pullback Attractors for Non-autonomous Stochastic Plate Equations with Linear Memory

  Tieyuan Zhang, Xianyun Du

  Sch J Phys Math Stat | 105-117

  DOI : 10.36347/sjpms.2021.v08i06.001


 Abstract  PDF  Full Texts e-Pub

Open Access Policy




This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Copyright @2020 SAS Publishers, India